Blog

My Klonopin Nightmare

I am putting an end with Klonopin

Klonopin is a medication that is used for the treatment of anxiety, seizures, insomnia and muscle spasms. Klonopin belongs to the class of medication which is called as benzodiazepines and it shortly termed as benzos. Some of the other brand name benzodiazepines include Valium, Xanax, and Ativan. These three medications are widely termed as date rape pills and moreover, those cannot be accessed legally in the United States of America.

These medications are also known as tranquilizers or depressants and affect the unbalanced chemicals in the brain and produce a calming effect. These are considered to be a prescription-only medication in the United States. They are intended to use for the short term to get the most out of effectiveness.

Come right into my world

I want to clear something with you: I did not abuse Klonopin. The generic name of this medicine is called as Clonozepam. It was recommended to me by my physician, and I generally followed the medication dosage according to the letter.Yet numerous individuals who take a benzodiazepine for long time period than prescribed turn out to be mentally or physically reliant on them.

I am one of the persons among numerous peoples. I totally depended on this dreadful medication.

Nine years ago, my psychiatrist prescribed Klonopin medication for me. My son has been suffered from depression and addiction and that it was affected our whole family. During that period, my anxiety level soared and I was felt difficult to sleep. Afterward, I have gone for doctor consultation. My psychiatrist recommended me to try out Klonopin pill and then I started to use it. Within few days, I completely recovered from anxiety and insomnia problem yet this medicine works effectively.

While am getting the consultation from the doctor, they did not tell that long-term usage of Klonopin could lead to serious issues.

Initially, I have taken Klonopin 0.5mg medicine five times per day and I does not feel any effects of using it. I figured out this to my doctor but he kept refill my prescription and never told about anything related to it.

A few years later, again I suffered from depression so I started to see a therapist. Then she said that I abused Klonopin occasionally after I have told about the Klonopin usage. Even she said that my depression is caused due to the use of Klonopin.

I get shocked while she said that and then I decided to stop using Klonopin medication at that moment. After consulting the therapist, I went home and flushed my remaining medicine in the toilet and stop taking the addiction pill.

That was my big mistake.

The very next day, I felt that I was dying and experienced chills, heart rate decrease, agitation, and tremor. Even I could not able to get out of my bed. I thought that I was suffered from flu and at the same time, I felt that it was the symptoms of stopped using Klonopin medication.

Then my wife called to the psychiatrist and tell him regarding the problems that I was faced. He said that I should not stop using Klonopin because that it would turn out severe side effects. Such adverse reactions are anxiety, dizziness, irritability, nausea, vomiting, seizure, depression, heart palpitations, headaches and muscle spasms.

But those side effect information has not been said by my doctor.

Thereafter I got the medical prescription and felt great within a short period after I begun used it again. I can not able to tell you how terrifying that was. This drug, which was endorsed to me like it was no major deal, had seized my body. That was inconceivably terrifying to me. I felt like Klonopin was holding me a prisoner. To such an extent, that after my “dope-sick” encounter I would not like to wean myself off of the medication. I was scared that I’d experience withdrawal once more.

I looked over online and find that benzos can be very dreadful. They are considered to be the hardest medication  to quit. So I decided to gradually decrease my dosage. And then I had wait for some days to get Klonopin out of my body.

I’ve been decreasing my dosage for so many years and still now. I’ve gone from taking five tablets daily to taking only somewhat more than half of a tablet once in a day. In a couple of months, I am going to stop taking Klonopin medication.

Recently I was   suffered physically and emotionally for two to three weeks. I knew it was identified with the Klonopin decreasing, however, I battled through it. It was not unendurable and I was absolutely driven to continue onward.

How scaring?

Too many peoples in our society using drugs for their medical conditions. An excessive number of physicians prescribe a wide range of varied medications without warning their patients about adverse reactions or long-term significance’s. And they don’t appear to mind that unknown people like me can wind up in a place we never needed to be a direct result of it, regardless of whether we take the medication as recommended.

I’m putting an end with Klonopin. Furthermore, I cannot able to wait until it’s completely out of my life.

Footnote: As the father of a child in long-term rehabilitation, this was an extreme piece for me to compose. It was likely pretending to me, or like I’m “exposing” myself. However, I would like to educate other hence I decided to tell my story. In case if you doctor needs to recommend a benzodiazepine for you, please talk about it with them finally. I don’t need the end result for me to transpire. Also, I’m cheerful to report that after months of detaching off of Klonopin. Finally, I stopped using it totally on 2015,7th August. I couldn’t be more joyful when I have dropped taking the medicine.

Lastly, the Klonopin left out from my body.